Eye Conditions - Hi, I am on multiple of mood stabilizing meds. My question is I'm having eye?
- 18 May 2013 by mikeaus
- peri-ds, seroquel, bipolar disorder, eye conditions, smoking cessation, nicotine, interaction, schizoaffective disorder, period
... problems that occur through short periods. I think its either my use of serequel or an interaction of nicotine or sometimes only serequel. I have tried to isolate all variables but it seems unclear?
18 May 2013
Hello mikeaus. Seroquel is the likely culprit. In clinical trials/studies between 2 and 10% of users reported vision problems. It is considered to be a normal and common side effect to taking the drug. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i need to have surgery and my surgeon will not perform the surgeries unless I quit smoking in which I will also be nicotine tested. My problem, I ...
2 answers • 25 Nov 2009
hi i am 32 and have not taken meds 4 3 yrs. Although i suffer from depression, since the age of 21 i was put on ssris. I have taken all of these ...
6 answers • 5 May 2011
and then wear a nicotine patch after thatI I smoke about 8 cigarettes a day.Does this sound right ?
1 answer • 3 Oct 2012
I am currently at 50 mg (the second week of 50 mg in the starter pack) and I haven't felt any mood stabilizing effects of this medication, at ...
3 answers • 26 Sep 2013
I'm trying to figure out how nicotine polacrilex is made. Does it contain tobacco?
1 answer • 28 Feb 2015